Alert archive / Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 32, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 31, 2019, 7:33 PM EDT for Halifax County, Pittsylvania County, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2019, 7:33 PM EDT (23:33 UTC)
- Expired
- Jul 31, 2019, 11:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 107 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
637 WGUS51 KRNK 312333 FFWRNK VAC083-143-010330- /O.NEW.KRNK.FF.W.0032.190731T2333Z-190801T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service BLACKSBURG VA 733 PM EDT Wed Jul 31 2019 The National Weather Service in BLACKSBURG has issued a * Flash Flood Warning for... East central Pittsylvania County in south central Virginia... Northwestern Halifax County in south central Virginia... * Until 1130 PM EDT * At 732 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Mt Airy... Java... Cody... and Leda. Additional rainfall amounts of an inch or two are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3699 7894 3679 7901 3680 7928 3701 7921 $$ RS
2 follow-up statements
901 WGUS71 KRNK 010034 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 834 PM EDT Wed Jul 31 2019 VAC083-143-010330- /O.CON.KRNK.FF.W.0032.000000T0000Z-190801T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pittsylvania VA-Halifax VA- 834 PM EDT Wed Jul 31 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR EAST CENTRAL PITTSYLVANIA AND NORTHWESTERN HALIFAX COUNTIES... At 826 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Radar estimates 4 to 7 inches of rain have fallen. Roads along Brush, Elkhorn and Squirrel Creeks are susceptible to flooding this evening. Some locations that will experience flooding include... Mt Airy... Java... Cody... and Leda. Additional rainfall amounts of a quarter of an inch are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3699 7894 3679 7901 3680 7928 3701 7921 $$ RS
563 WGUS71 KRNK 010321 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 1121 PM EDT Wed Jul 31 2019 VAC083-143-010330- /O.EXP.KRNK.FF.W.0032.000000T0000Z-190801T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pittsylvania VA-Halifax VA- 1121 PM EDT Wed Jul 31 2019 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL PITTSYLVANIA AND NORTHWESTERN HALIFAX COUNTIES WILL EXPIRE AT 1130 PM EDT... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. LAT...LON 3699 7894 3679 7901 3680 7928 3701 7921 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:58 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 31, 6:58 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 658 PM EDT Wed Jul 31 2019 .SYNOPSIS... The weather pattern will be quite stagnant across the Appalachians and central mid Atlantic region for the next several days. This will allow an old frontal boundary to combine with upper level disturbances to keep showers and thunderstorms with heavy rainfall in the forecast through the first part of the weekend. && .NEAR TERM /THROUGH THURSDAY/... As of 245 PM EDT Wednesday... In similar fashion to yesterday, scattered thunderstorms have developed early this afternoon aided by forcing from the lingering frontal boundary. Not a lot of dynamic support for widespread organized convection, but outflow boundary interaction and moderate instability will help some storms with strong gusty winds to pulse up from time to time. Very heavy rainfall is also possible with the stronger storms and some localized hydro issues are possible. Expect the storms to continue into this evening with a typical diurnal trend, though there looks to be enough synoptic support to help precipitation linger deeper into the evening and anticipate that some showers will be wafting around through the overnight. There will also be some fog especially in the valleys west of the Blue Ridge. With little change in the overall pattern and another shot of short wave energy rotating into the upper trof over the eastern US, expect another round of showers/thunder on Thursday with a continued localized severe/hydro threat. Temperatures tonight will be mild with readings in the 60s. Highs tomorrow will remain near 90 east of the Blue Ridge, generally lower 80s to the west. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 330 PM EDT Wednesday... Little significant change to the synoptic pattern through the period and beyond. A wet and unsettled weather pattern will continue to be the rule as a nearly stationary and slowly eastward moving upper-level trough interacts with a plume of subtropical moisture (PWAT values between 1.5 to 1.8") around the periphery of the Bermuda ridge. In addition to the Gulf moisture this will bring northward well into the eastern CONUS, as well as watching the tropical Atlantic for possible disturbances tracking near the east coast. These features will interact to likely yield several opportunities for showers and thunderstorms that could result in downpours, especially toward the late week and weekend. There remain considerable differences between the ECMWF and GFS in these later periods as to how slow the trough will shift eastward and flatten. Though guidance is consistent on large- scale features, they continue to show limited consensus in timing and magnitude, which will clearly impact the amount of rainfall. At this point, no well organized event appears, but the possibility of localized flooding will increase from repeated days of showers and thunderstorms, obviously affecting the same locations at times. It remains difficult, as is typical in convective regimes to pinpoint down this far in advance where flooding will become the most significant problem. In addition, flash flood guidance still is on the high side currently and rivers are currently near base flow levels. Flash flood guidance values are likely to lower as rain continues to accumulate, however. The potential for at least small basin flooding certainly isn't out of the question moving forward with time. Somewhat greater concerns for heavy rains could arise by Thursday into Friday in the Piedmont, Southside and foothills, as the upper-level trough axis shifts over our area and leads to weakening mid-/upper- level winds and resulting slower storm motions. With still a considerable level of uncertainty in QPF and in flood potential, it remains prudent to include heavy rain wording in the forecast for Thursday and Friday across the eastern half of the area to bring awareness to the potential for increased flooding. This also meshes with messaging in WPC's Day-2 and Day-3 excessive rain outlooks. Will continue to message heavy rain and possible flooding in the HWO. Atmospheric soundings will trend toward saturated with time and not particularly conducive to severe. Abundant cloud cover and precipitation will also reduce instability by holding temperatures down somewhat. Highs will trend somewhat below normal on the highs with less sun and more clouds/rain, with warmer lows and increased mugginess. Highs should hover in the low-mid 80s, and lows in the 60s. /Confidence in Forecast Parameters/ Temperatures - Moderate to High, Precipitation Probabilities - Moderate to High Winds - Moderate to High, Thunder threat - Moderate to High. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 345 PM EDT Wednesday... Little to no change in the overall synoptic pattern across the U.S. is expected during the longer range periods. A massive hot upper ridge will dominate the western U.S. with general and broad troughing in the east. A weak frontal boundary separating true tropical air from semi-tropical air will likely linger through the weekend and into early next week across the TN Valley and into the Carolinas. The flow aloft will be northwest and a series of weak disturbances will likely traverse the flow and enhance convection from time-to-time. Given the warm, moist, atmosphere remaining in place across the region, development of showers and a few thunderstorms will be easy to come by. As the upper trough axis drifts a bit further east next week, the coverage of convection should decrease a bit, but remain in the chance to high chance category as literally no change in the air mass or overall synoptic pattern is expected. The main concern going into the weekend and early next week will be the growing threat for heavy rain and localized flooding. With tropical moisture or at least semi-tropical moisture in place and weak steering currents, thunderstorms/showers will be efficient rain producers and areas that see repeated rainfall day-after-day or where thunderstorms persist over a short period of time, could trigger localized flooding. Little change in temperature is expected during the period as well with low temperatures in the 60s west to the 70s east with high temperatures held mainly into the 70s mountains and 80s Piedmont. Humidity levels will be high, so it will basically feel pretty muggy. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 655 PM EDT Wednesday... Scattered thunderstorms linger across the region this evening with added coverage likely to pop up in spots before complete loss of heating. However with the upper trough overhead and a surface cold front to the west, may also see enough forcing to help showers persist a bit later into the evening. In addition, expect some isolated showers will be around through the overnight, especially west of the Blue Ridge. Some storms will produce heavy rainfall and reduce flight categories to MVFR/IFR over the next hour or two. To cover the situation will keep use of VCTS, with a Tempo for sites where appears best coverage may linger, espcly southeast and across the west. Also expect some fog overnight especially west of the Blue Ridge with valley locations trending down to IFR/LIFR, so beefed up coverage. Convection will fire once again on Thursday with mostly showers developing by midday, leading to deeper convection for most areas during the afternoon. Since this appears most likely across the mountains, included a prevailing group for storms Blue Ridge west during the afternoon. Winds near thunderstorms will be variable and gusty through Thursday. Winds outside of storms will generally be light and variable with more of an east/southeast component by Thursday afternoon. .Extended Aviation Discussion... A cold front will remain stalled over the area through the end of the week. Scattered to numerous showers and thunderstorms with periods of sub-VFR ceilings can be expected through Sunday or Monday with coverage becoming less by early next week. This pattern will also result in an increase in MVFR or lower clouds and MVFR fog due to moist low levels. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...MBS NEAR TERM...MBS SHORT TERM...RAB LONG TERM...RAB AVIATION...AMS/JH/MBS
Hazardous weather outlook, Jul 31, 3:51 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 351 PM EDT Wed Jul 31 2019 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-011100- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 351 PM EDT Wed Jul 31 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Isolated to scattered strong to severe thunderstorms will be possible this evening until around sunset. Damaging wind gusts and localized flooding will be the main hazards. Marginally severe hail will also be possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered to numerous showers and thunderstorms are expected each day, decreasing slightly during the weekend and early next week. The main concern will be locally heavy rainfall and repeated rainfall from day-to-day resulting in localized flooding. A few storms could also be severe at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through the period primarily to help identify wind damage and areas of flooding. RAB
In the hours before
Local storm report, Jul 31, 5:56 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
556 PM EDT WED JUL 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 1 SE BLUE RIDGE 37.38N 79.81W
07/31/2019 BOTETOURT VA PUBLIC
SEVERAL LARGE BRANCHES SNAPPED OFF OF TREES
ALONG THE BLUE RIDGE PARKWAY. TIME ESTIMATED
WITH RADAR.
&&
VFJSpecial weather statement, Jul 31, 5:57 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT Wed Jul 31 2019
VAZ035-312230-
Amherst-
557 PM EDT Wed Jul 31 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AMHERST COUNTY...
Until 630 PM EDT.
At 556 PM EDT, a strong thunderstorm was located over Amherst, moving
northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Amherst...
Clifford...
Falconerville...
New Glasgow...
and Piney River.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3751 7910 3760 7916 3771 7904 3770 7903
3771 7902 3770 7901 3770 7899 3768 7898
3768 7897 3767 7897 3755 7890 3755 7888
3754 7887
TIME...MOT...LOC 2156Z 236DEG 17KT 3760 7905
RSSpecial weather statement, Jul 31, 6:07 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
607 PM EDT Wed Jul 31 2019
VAZ047-312300-
Buckingham-
607 PM EDT Wed Jul 31 2019
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT BUCKINGHAM COUNTY...
Until 700 PM EDT.
At 605 PM EDT, a cluster of strong thunderstorms will move over
Buckingham County. these storms are moving northeast at 10 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Buckingham...
Dillwyn...
New Canton...
Toga...
and Centenary.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3762 7826 3734 7846 3733 7849 3736 7858
3739 7859 3739 7862 3746 7871 3755 7882
3759 7883 3760 7881 3763 7882 3764 7872
3770 7869 3768 7864 3771 7865 3775 7862
3776 7851 3780 7849 3775 7844 3769 7824
TIME...MOT...LOC 2205Z 239DEG 9KT 3752 7872
RSSpecial weather statement, Jul 31, 6:19 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
619 PM EDT Wed Jul 31 2019
NCZ005-006-312245-
Rockingham-Caswell-
619 PM EDT Wed Jul 31 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCKINGHAM AND WESTERN
CASWELL COUNTIES...
Until 645 PM EDT.
At 619 PM EDT, a strong thunderstorm was located over Lawsonville,
moving east at 10 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Reidsville...
Yanceyville...
Bethel...
Providence...
and Jericho.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3625 7964 3631 7970 3654 7947 3654 7932
3625 7933 3625 7953 3624 7953
TIME...MOT...LOC 2219Z 247DEG 10KT 3638 7955
RSSpecial weather statement, Jul 31, 6:25 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
625 PM EDT Wed Jul 31 2019
VAZ044-058-312300-
Halifax-Pittsylvania-
625 PM EDT Wed Jul 31 2019
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HALIFAX AND NORTHEASTERN PITTSYLVANIA COUNTIES...
Until 700 PM EDT.
At 622 PM EDT, a cluster of strong thunderstorms will move northeast
at 15 mph across the area.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Chatham...
Gretna...
Mt Airy...
Ingram...
and Nathalie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3668 7919 3690 7951 3708 7922 3708 7920
3705 7919 3707 7918 3700 7890 3698 7890
3698 7889 3699 7886 3697 7880
TIME...MOT...LOC 2222Z 229DEG 15KT 3682 7928
RSSpecial weather statement, Jul 31, 6:56 PM EDT, 37 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 656 PM EDT Wed Jul 31 2019 NCZ006-312330- Caswell- 656 PM EDT Wed Jul 31 2019 ...A STRONG THUNDERSTORM WILL AFFECT CASWELL COUNTY... Until 730 PM EDT. At 655 PM EDT, a strong thunderstorm was located near Yanceyville, moving east at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Yanceyville... Bethel... Providence... Jericho... and Prospect Hill. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3625 7946 3654 7947 3654 7914 3624 7916 TIME...MOT...LOC 2255Z 250DEG 16KT 3636 7940 RS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:33 PM EDT | Special Weather Statement | RNK | Grayson | 57 min |
| Jul 31, 1:25 PM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth | 25 min |
| Jul 31, 1:57 PM EDT | Special Weather Statement | RNK | Bath | 63 min |
| Jul 31, 2:25 PM EDT | Special Weather Statement | RNK | Giles, City of Radford | 50 min |
| Jul 31, 2:36 PM EDT | Special Weather Statement | RNK | Craig | 39 min |
| Jul 31, 2:41 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 22 min |
| Jul 31, 2:49 PM EDT | Special Weather Statement | RNK | Grayson | 41 min |
| Jul 31, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Pulaski | 45 min |
| Jul 31, 3:16 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 59 min |
| Jul 31, 3:34 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge | 26 min |
| Jul 31, 3:38 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, Rockbridge, City of Lexington | 67 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | RNK | Floyd | 25 min |
| Jul 31, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge | 39 min |
| Jul 31, 4:48 PM EDT | Special Weather Statement | RNK | Floyd | 57 min |
| Jul 31, 4:52 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista | 53 min |
| Jul 31, 4:58 PM EDT | Special Weather Statement | RNK | Floyd | 47 min |
| Jul 31, 5:01 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke | 59 min |
| Jul 31, 5:05 PM EDT | Special Weather Statement | RNK | Alleghany | 25 min |
| Jul 31, 5:17 PM EDT | Special Weather Statement | RNK | Smyth, Tazewell | 58 min |
| Jul 31, 5:39 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 66 min |
| Jul 31, 5:46 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 44 min |
| Jul 31, 5:50 PM EDT | Special Weather Statement | RNK | City of Martinsville | 25 min |
| Jul 31, 5:57 PM EDT | Special Weather Statement | RNK | Amherst | 33 min |
| Jul 31, 6:02 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt | 33 min |
| Jul 31, 6:07 PM EDT | Special Weather Statement | RNK | Buckingham | 53 min |
| Jul 31, 6:25 PM EDT | Special Weather Statement | RNK | Pittsylvania | 35 min |
| Jul 31, 6:30 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania | 60 min |
| Jul 31, 7:42 PM EDT | Special Weather Statement | RNK | Halifax | 33 min |
Nearby
Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.